Cerazette and emotionally very low

I've been on Cerazette for 6 months, it has been great at helping with the pain, and in that sense has given me my life back. However, I've been feeling so depressed lately, and it just gets worse. Before I was on cerazette if I felt low I could rationalise with myself and bring myself out of the mood, but now I can't. I'm stuck in a low and i want to stop the pill to see if that helps? Has anyone got any advice on this? I'm not sure what to expect and I'm really scared about the pain returning, but I really can't go on like this. Has anyone had a similar experience and can give any advice/and ideas of different meds? x

4 Replies

oldestnewest
  • Hugs littlem,

    I'm sorry you're feeling so low. I don't have any experience of cerazette so I really can't advise, but I would get down to your gp and ask them if thy think there is anything they can suggest, be it coming of cerazette or changing to a different medication. If you know you're not yourself and can't get yourself out of the rut as you normally would then there's no point in torturing yourself by staying on it as it is. If its an external factor bringing your mood down then to need to make a change externally to improve your mood

    I hope your gp can help you find a solution to your pain management that helps you feel better in yourself at he same time.

    X

    Ducky

  • I took Cerazette for a while and as I found with a few different pills, the hormones can mess about with your emotions quite a bit. If you know in yourself that it's not you and it's the medication, then I would speak to your doctor and see if they can find a better hormone balanced pill for you. I took a break for 12 months without anything as I noticed all the hormones were affecting me and have just started on Marvelon, but remember as well that endo is generally to do with hormone overbalance and in my personal experience, I found I was down a lot before I first took anything and started seeing this towards the end of my 12 month break.

    I also tried Trinordiol which is really good if they still do it and it might be worth seeing if you could get Zoladex injections for 6 months as they stop your cycle for 6 months.

    Keep your head up, there is always a different solution if you feel something isn't working.

    Jen

    X

  • Thanks ladies, much appreciated. I've just been given the contact details of the nurse specialist at my local hospital I'm going to get some advice from her aswell. I appreciate your comments and advice - thanks so much for your suggestions of other medications such as Marvelon and Trinordiol, neither of which I've heard of before! Definitely worth me looking into.

    Jabrady I think what you're saying is right, I was down before I started cerazette, but I find it recently more difficult to cope with the emotions, whereas before I could understand them and try to work it out, now I can't.

    Work is tough at the moment, so I'm sure that's not helping things and I'm feeling the strain, but again, it's not usual for me to break down in tears when someone raises their voice to another colleague (even when it's not aimed at me!)

    much appreciated, thank you both so much!x

  • I'm on Cerazette, I have been for just over a year. I, at times, feel quite down, but I think I'm prone to that anyway. Lots of different things can affect how you're feeling I guess. I stuck with it as I had no other option really, I'd tried everything else. Eventually my periods calmed down a bit but I still experience irregular flow and cramps but nowhere near as bad as they had been.

    I had a laparoscopy done this week to confirm the presence of endometriosis, after years of asking the doc to arrange one as I was certain that's what it was. They managed to get it all so will see how things go now I'm endo free!

    Sometimes it's best to wait these things out, see if things improve. I was bleeding almost constantly for about 9 months before my periods became a bit lighter and less frequent on Cerazette, maybe you have to do the same for the emotional side of things. My mood is definitely much better on Cerazette than it has been on any other pill or contraceptive, the depo injection being the worst. Of course, everyone is different. I know for sure now that Cerazette made things better/easier for me with regards to my periods even though I had endometriosis.

    Good luck, I hope you find what's best for you.

You may also like...